MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H COATED STD STEM SIZE 0; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM H COATED STD STEM SIZE 0; HIP UNCEMENTED STEM
Model Number 01.18.130
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 may 2021: lot 151495: (b)(4) items manufactured and released on 5-aug-2015.Expiration date: 2020-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2017.Clinical evaluation performed by medacta medical affairs manager: femoral component revision performed 5.5 years after primary cementless total hip arthroplasty in (b)(6) year old woman.No information concerning patient general health status and the presence of comorbidities is available.Despite the poor quality of the radiographic image provided, signs of stress shielding are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
 
Event or Problem Description
Revision surgery has been performed 5 years ad 5 months after the primary surgery due to stem mobilization.

Brand Name
AMISTEM H COATED STD STEM SIZE 0
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11876944
Report Number3005180920-2021-00419
Device Sequence Number3589506
Product Code LZO
UDI-Device Identifier07630030804069
UDI-Public07630030804069
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number01.18.130
Device Catalogue Number01.18.130
Device Lot Number151495
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight72